Korean J Anesthesiol Search

CLOSE


Korean J Anesthesiol > Volume 11(4); 1978 > Article
Korean Journal of Anesthesiology 1978;11(4):406-409.
DOI: https://doi.org/10.4097/kjae.1978.11.4.406   
Anaphylactoid Reaction induced by Muscle Relaxants .
In Ho Ha, Soon Tae Kim
Department of Anesthesiology, Chonnam University Medical School, Kwangju, Korea.
Abstract
Severe bronchospasm, hypotension and skin rash were observed in a 23 year-old woman after injection of gallamine iodide. Her past history revealed no asthmatic and allergic diathesis. Initial administration of succinylcholine induced a mild degree of bronchspasm and urticaria-like skin rash, which were intensified in severity after gallamine injection under the anesthetic state. Administration of hydrocortisone 500mg I.V. and antihistaminic(Avil), 100pmg I.M., produced successful relief of bronchospasm with circulatory embarrassment. A review was done as to histamine libration and bronchospasm due to succinylcholine, gallamine, d-tubocurarine, thiopental and atropine. The value of intradermal skin rash test was discussed.
TOOLS
Share :
Facebook Twitter Linked In Line it
METRICS Graph View
  • 0 Crossref
  •    
  • 806 View
  • 4 Download


ABOUT
ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Editorial Office
101-3503, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-792-5128    Fax: +82-2-792-4089    E-mail: journal@anesthesia.or.kr                

Copyright © 2023 by Korean Society of Anesthesiologists.

Developed in M2PI

Close layer
prev next